# SDR DALA2021010700110

- Difficulty date: January 5, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N359DN
- Make and model: Airbus A321-211
- Aircraft serial: 8370
- Aircraft time: 6,257 hours, 2,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A STATED THE EMERGENCY LIGHTS DID NOT FUNCTION PROPERLY.  THEY STAYED OFF ON ALL THE EXITS FOR TO & LANDING.  CORRECTIVE ACTION: T/S PER A321 TSM 33-51.  PERFORMED TEST OF CIDS 1 & 2 DIRECTOR EPSU'S & TESTS CHECK OK.  ALL EMERGENCY LIGHT FUNCTIONS CHECK OK.
